Follow
Xiangchan Zhu
Xiangchan Zhu
Chinese Academy of Sciences
Verified email at amss.ac.cn - Homepage
Title
Cited by
Cited by
Year
Three-dimensional Navier–Stokes equations driven by space–time white noise
R Zhu, X Zhu
Journal of Differential Equations 259 (9), 4443-4508, 2015
79*2015
Three-dimensional Navier–Stokes equations driven by space–time white noise
R Zhu, X Zhu
Journal of Differential Equations 259 (9), 4443-4508, 2015
772015
Local existence and non-explosion of solutions for stochastic fractional partial differential equations driven by multiplicative noise
M Röckner, R Zhu, X Zhu
Stochastic Processes and their Applications 124 (5), 1974-2002, 2014
582014
Restricted Markov uniqueness for the stochastic quantization of P (Φ) 2 and its applications
M Röckner, R Zhu, X Zhu
Journal of Functional Analysis 272 (10), 4263-4303, 2017
492017
LATTICE APPROXIMATION TO THE DYNAMICAL MODEL
R Zhu, X Zhu
The Annals of Probability 46 (1), 397-455, 2018
482018
LATTICE APPROXIMATION TO THE DYNAMICAL MODEL
R Zhu, X Zhu
The Annals of Probability 46 (1), 397-455, 2018
482018
Nonuniqueness in law of stochastic 3D Navier–Stokes equations
M Hofmanová, R Zhu, X Zhu
Journal of the European Mathematical Society, 2023
422023
Ergodicity for the stochastic quantization problems on the 2D-torus
M Röckner, R Zhu, X Zhu
Communications in Mathematical Physics 352 (3), 1061-1090, 2017
382017
Sub and supercritical stochastic quasi-geostrophic equation
M Röckner, R Zhu, X Zhu
382015
Large deviation principles for the stochastic quasi-geostrophic equations
W Liu, M Röckner, XC Zhu
Stochastic Processes and their Applications 123 (8), 3299-3327, 2013
342013
Global-in-time probabilistically strong and Markov solutions to stochastic 3D Navier–Stokes equations: Existence and nonuniqueness
M Hofmanová, R Zhu, X Zhu
The Annals of Probability 51 (2), 524-579, 2023
322023
On Ill‐and Well‐Posedness of Dissipative Martingale Solutions to Stochastic 3D Euler Equations
M Hofmanová, R Zhu, X Zhu
Communications on Pure and Applied Mathematics 75 (11), 2446-2510, 2022
322022
The stochastic reflection problem on an infinite dimensional convex set and BV functions in a Gelfand triple
M Röckner, RC Zhu, XC Zhu
312012
Global existence and non-uniqueness for 3D Navier–Stokes equations with space-time white noise
M Hofmanová, R Zhu, X Zhu
Archive for Rational Mechanics and Analysis 247 (3), 46, 2023
252023
Existence and uniqueness of solutions to stochastic functional differential equations in infinite dimensions
M Röckner, R Zhu, X Zhu
Nonlinear Analysis 125, 358-397, 2015
202015
Dirichlet form associated with the model
R Zhu, X Zhu
182018
Non-unique ergodicity for deterministic and stochastic 3D Navier--Stokes and Euler equations
M Hofmanová, R Zhu, X Zhu
arXiv preprint arXiv:2208.08290, 2022
162022
Stochastic heat equations with values in a manifold via Dirichlet forms
M Röckner, B Wu, R Zhu, X Zhu
SIAM Journal on Mathematical Analysis 52 (3), 2237-2274, 2020
162020
Random attractor associated with the quasi-geostrophic equation
RC Zhu, XC Zhu
Journal of Dynamics and Differential Equations 29, 289-322, 2017
162017
A class of supercritical/critical singular stochastic PDEs: existence, non-uniqueness, non-Gaussianity, non-unique ergodicity
M Hofmanová, R Zhu, X Zhu
Journal of Functional Analysis 285 (5), 110011, 2023
152023
The system can't perform the operation now. Try again later.
Articles 1–20